# SDR AALA201612199006

- Difficulty date: December 15, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 72,471 hours, 26,458 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029812
- Part serial: P272C
- Condition: Sparks
- Part time: 79,551 hours, 28,263 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEVERAL GROUND CREW MEMBERS OBSERVED SPARKS COMING OUT OF APU EXHAUST.  AIRCRAFT WAS GROUNDED.  REPLACED APU.
